# SDR ASAA2013083096090

- Difficulty date: August 30, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 64,897 hours, 42,043 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69352U14
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 6R ON AFT SIDE OF FRAME AT BS 500 HAS EVIDENCE OF A CRACK AT FASTENER HOLE.  R & R STRINGER CLIP IAW SRM 51-40-02.
